Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Mar 14, 2014, 8:50 PM CDT for Henry County, Rock Island County, Illinois. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2014, 8:50 PM CDT (01:50 UTC)
- Expired
- Mar 16, 2014, 5:12 PM CDT
- In force
- 44 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Henry County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Moline (MLII2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
520 WGUS43 KDVN 150150 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 850 PM CDT FRI MAR 14 2014 .an Ice jam on the lower rock river at moline was causing some flooding. rapid changes in river stages can be expected as long as the ice jam remains in the area. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC073-161-151350- /O.NEW.KDVN.FL.W.0013.140315T0150Z-140316T2212Z/ /MLII2.1.IJ.140315T0021Z.140315T0600Z.140315T1012Z.NO/ 850 PM CDT FRI MAR 14 2014 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE ROCK RIVER AT MOLINE. * UNTIL SATURDAY MORNING. * AT 8:30 PM FRIDAY THE STAGE WAS 12.1 FEET...AND RISING. * FLOOD STAGE IS 12 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...ice jams in the area will likely cause rapid changes in river levels over the next day or two. * FORECAST...RISE TO 12.7 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 12 FEET...WATER AFFECTS RESIDENCES IN THE FRIENDSHIP FARM AREA. && LAT...LON 4148 9061 4145 9064 4144 9043 4148 9027 4152 9032 $$
1 follow-up statement
711 WGUS83 KDVN 150839 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 339 AM CDT SAT MAR 15 2014 .SNOW MELT AND ICE ACTION IS BRINGING FLOODING TO THE SKUNK AND ROCK RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-087-111-160039- /O.CON.KDVN.FL.W.0007.000000T0000Z-140320T0000Z/ /AGSI4.2.IC.140311T0315Z.140312T2030Z.140318T1200Z.NO/ 339 AM CDT SAT MAR 15 2014 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL TUESDAY MORNING. * AT 2:30 AM SATURDAY THE STAGE WAS 15.6 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...ICE ACTION MAY CAUSE RAPID CHANGES IN RIVER LEVELS IN THE NEXT FEW DAYS. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. && LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112 $$ ILC195-160038- /O.CON.KDVN.FL.W.0012.000000T0000Z-140322T1200Z/ /CMOI2.2.IC.000000T0000Z.140314T1215Z.140321T0000Z.NO/ 339 AM CDT SAT MAR 15 2014 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT COMO. * UNTIL THURSDAY EVENING. * AT 2:30 AM SATURDAY THE STAGE WAS 10.6 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...ICE ACTION MAY CAUSE RAPID CHANGES IN RIVER LEVELS IN THE NEXT FEW DAYS. * FORECAST...RISE TO 10.9 FEET THIS MORNING. FALL BELOW FLOOD STAGE THURSDAY EVENING. && LAT...LON 4169 9002 4163 8999 4175 8963 4183 8963 4181 8975 $$ ILC073-161-195-160038- /O.CON.KDVN.FL.W.0011.000000T0000Z-140320T1800Z/ /JOSI2.1.IC.000000T0000Z.140315T1200Z.140319T0600Z.NO/ 339 AM CDT SAT MAR 15 2014 ...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER NEAR JOSLIN. * UNTIL WEDNESDAY MORNING. * AT 2:30 AM SATURDAY THE STAGE WAS 12.1 FEET...AND STEADY. * FLOOD STAGE IS 12 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...ICE ACTION MAY CAUSE RAPID CHANGES IN RIVER LEVELS IN THE NEXT FEW DAYS. * FORECAST...RISE TO 12.2 FEET THIS MORNING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 12 FEET...WATER AFFECTS LOW LYING AGRICULTURAL LAND. && LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002 $$ ILC073-161-150909- /O.CAN.KDVN.FL.W.0013.000000T0000Z-140316T2212Z/ /MLII2.N.IJ.140315T0021Z.000000T0000Z.000000T0000Z.NO/ 339 AM CDT SAT MAR 15 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE ROCK RIVER AT MOLINE. * AT 2:30 AM SATURDAY THE STAGE WAS 11.1 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...THE ICE JAM NEAR MOLINE BROKE UP LAST EVENING...BUT DESPITE FALLING BELOW FLOOD STAGE...KEEP IN MIND THAT ICE ACTION MAY CAUSE RAPID CHANGES IN RIVER LEVELS IN THE NEXT FEW DAYS. * FORECAST...CRESTED BELOW FLOOD STAGE AT 11.6 FEET. FALL TO 11.4 FEET SUNDAY MORNING. * IMPACT...AT 11 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM MOLINE. && LAT...LON 4148 9061 4145 9064 4144 9043 4148 9027 4152 9032 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 14, 8:34 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 14, 8:34 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 834 PM CDT FRI MAR 14 2014 .UPDATE... ISSUED AT 821 PM CDT FRI MAR 14 2014 ICE JAMS ALONG THE ROCK RIVER AT MOLINE NECESSITATED THE ISSUANCE OF A FLOOD WATCH FOR ROCK ISLAND AND HENRY COUNTIES. ITS DIFFICULT TO TELL AT THIS POINT HOW LONG THE ICE JAM THREAT WILL LAST. THE WATCH RUNS THROUGH 7PM SATURDAY AND WILL BE ADJUSTED AS NEW INFORMATION COMES IN ON THE ICE CONDITIONS ALONG THE ROCK RIVER. && .SYNOPSIS... ISSUED AT 236 PM CDT FRI MAR 14 2014 TYPICAL WINDY AND MILD MARCH WEATHER WAS IN PLACE THIS AFTERNOON ACROSS THE FORECAST AREA. AT 2 PM...THE SURFACE COLD FRONT WAS ROUGHLY FROM CHICAGO TO ST LOUIS. DEEP MIXING AND SUBSIDENCE BEHIND THE FRONT HAS ALLOWED TEMPERATURES TO WARM INTO THE MID AND UPPER 50S SOUTH OF I-80...WHILE DEVELOPING STRATO CU...STRONGER COLD AIR ADVECTION...AND PATCHY SNOW COVER WAS LIMITING THE HIGHWAY 20 CORRIDOR TO THE LOWER 40S. THE COLD FRONT WAS ASSOCIATED WITH A SURFACE LOW OVER EASTERN UPPER MI...WHICH HAD A WEAK TROUGH AXIS REACHING EAST ACROSS NORTHERN WI INTO CENTRAL MN. ALOFT...A STRONG SHORTWAVE WAS MOVING INTO THE GREAT LAKES WITH AN UPSTREAM RIDGE AXIS OVER THE NORTHERN ROCKIES. THE NEXT SHORTWAVE POISED TO AFFECT THE REGION THIS WEEKEND WAS EVIDENT ON WV IMAGES MOVING INTO THE PACIFIC NW. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 236 PM CDT FRI MAR 14 2014 INITIAL FOCUS IS TEMPERATURES TODAY INTO EARLY SATURDAY...THEN DEVELOPING PRECIPITATION AS THE ENERGY MOVING INTO THE NW LEADS TO CYCLOGENESIS OVER THE PLAINS. TONIGHT...INCOMING CLOUD COVER OVER N CENTRAL IA INTO MN AND EASTERN SD IS LOOKING MORE INSTABILITY DRIVEN IN TIME AND SHOULD AFFECT MAINLY THE NORTHERN HALF OF THE FORECAST AREA BEFORE DISSIPATING THIS EVENING...AS INDICATED BY SHORT TERM MODEL LOW LEVEL RH TRENDS. THIS PROCESS WILL BE HELPED ALONG BY MID LEVEL SUBSIDENCE AHEAD OF THE UPPER RIDGE OVER THE ROCKIES. AT THE SURFACE...HIGH PRESSURE IS ANCHORED WELL TO THE NORTH OVER CENTRAL CANADA...LEADING TO A COL TYPE REGION OVER THE FORECAST AREA TONIGHT AS THE LOW CONTINUES WESTWARD. THIS COMBINATION OF CLEARING SKIES AND LIGHT WINDS SHOULD ALLOW TEMPERATURES TO DROP BELOW FREEZING OVER MOST OF THE FORECAST AREA. LOOKING AT VERIFICATION FROM THE SOURCE REGION THIS MORNING...WILL HAVE COLDEST VALUES IN THE MID 20S CLOSEST TO THE LAST OF THE REMAINING SNOW IN THE FAR NORTH AND EAST WITH UPPER 20S TO LOWER 30S ELSEWHERE. SATURDAY...THE SHORTWAVE MOVING INTO THE NW U.S. IS EXPECTED TO EMERGE INTO THE PLAINS...WHERE IT BEGINS TO PHASE WITH A SEPARATE SOUTHERN STREAM LOW CURRENTLY OVER AZ. THIS LEADS TO THE DEVELOPMENT OF SURFACE LOW OVER THE CENTRAL PLAINS AND FORMATION OF A WARM FRONT AND TIGHT BAROCLINIC AXIS AT 850 MB OVER SOUTHERN IA INTO CENTRAL IL SATURDAY AFTERNOON. SOUTH OF THIS BOUNDARY ...SOUTH TO SOUTHEAST WINDS AND SUNSHINE SHOULD LEAD TO ANOTHER MILD DAY WITH HIGHS IN THE 50S TO NEAR 60 ALONG AND SOUTH OF THE HIGHWAY 34 CORRIDOR. TO THE NORTH...THE FRONTOGENESIS AND HIGH PRESSURE SINKING SOUTH OUT OF CANADA WILL LEAD TO EAST TO NORTHEAST WINDS. THIS ALONG WITH THICKENING CLOUD COVER IN THE WARM AIR ADVECTION ALOFT WILL LIMIT HIGHS TO THE UPPER 30S TO UPPER 40S OVER THE CENTRAL AND NORTHERN FORECAST AREA. WITH THIS LOW LEVEL COOL DRY AIR...MID LEVEL CONFLUENT FLOW ALOFT AND MORE FAVORABLE JET PLACEMENT FURTHER NORTH...MODEL QPF PLACEMENT INTO THE NORTHERN PORTIONS OF THE FORECAST AREA LOOKS OVERDONE. WILL INCLUDE LOW CHANCE POPS ACROSS THE FAR NORTH AND WEST FOR LATE AFTERNOON...BUT BETTER CHANCES FOR PRECIPITATION WILL HOLD OFF UNTIL SATURDAY NIGHT. MODEL FORECAST SOUNDINGS GENERALLY SUPPORT ALL PRECIPITATION IN THE FORM OF SNOW IF IT DOES DEVELOP IN THE NORTH WITH A WET SNOW/RAIN MIX CENTRAL AND WEST IF IT WERE TO DEVELOP IN THE AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 236 PM CDT FRI MAR 14 2014 GENERALLY DRY AND MOSTLY SEASONABLE TEMPS FOR MID MARCH WITH SOME LIGHT SNOW OR FLURRIES POSSIBLE SATURDAY NIGHT INTO EARLY SUNDAY. OVERVIEW...INITIALIZATION AND VERIFICATION SLIGHTLY BETTER TODAY WITH GOOD CONSISTENCY ON LARGE SCALE ISSUES. THE AMERICAN SOLUTIONS CONTINUE A SLIGHT TOO MOIST BL. THIS CONSISTENT BIAS HAS BEEN ACCOUNTED FOR A COUPLE OF DAYS IN THE FORECAST. AMERICAN SOLUTIONS AND TOO A LESSER EXTENT OTHERS HAVE LOWERED THEIR SATURDAY QPF AMOUNTS BY 50-80 PERCENT THE PAST 24-48 HOURS. A SLIGHTLY DRIER EVENT THAN SOLUTIONS INDICATE IS SUGGESTED BEFORE THE EVENT OCCURS ON LATE SATURDAY PM AND SATURDAY NIGHT. VERIFICATION AND RUN TO RUN CONTINUITY SHOWS MINOR SENSIBLE WEATHER DIFFERENCES WITH A 70/30 MIX OF GFS TO HI-RES ECMWF/GEM-NH MOST FAVORED FIT. SATURDAY NIGHT...LIMITED FORCING AND MOISTURE SUPPORTS A 2 TO 5 HOUR BAND OF LIGHT PRECIPITATION TO SLIDE SE ACROSS THE FORECAST AREA. THERMAL PROFILES SUGGEST GOOD EVAPORATIVE COOLING WITH SIGNIFICANT CAA ALOFT. THIS PROVIDES GOOD CONFIDENCE THAT PRECIPITATION MAY START AS RAIN TO TRANSITION TO SNOW WITHIN 1 TO AT MOST 2 HOURS OF STARTING. A BRIEF PERIOD OF SLEET IS QUITE POSSIBLE FOR LATER SHIFTS TO CONSIDER. HAVE TRIED TO HAVE A PERIOD OF RAIN/SNOW CHANGING TO SNOW. SNOW TOTALS ARE AOB .5" TO LOCALLY NEAR 1 INCH NORTH OF I-80 CORRIDOR. MINS ARE GENERALLY 15 TO 25 WITH NORTH COLDER AS PARTIAL CLEARING OCCURS. BLUSTERY WINDS OF 15 TO 25 MPH AND SOME GUSTS TO NEAR 30 MPH STILL ON TRACK. SUNDAY...SKIES TO BECOME MOSTLY SUNNY WITH LINGERING LIGHT SNOW OR FLURRIES TO END BY MOVING TO THE SOUTH LATE MORNING. HIGHS...MINOR CHANGES MADE WITH UPPER 20S NORTH TO LOWER TO MID 30S SOUTH. GUSTY NE WINDS OF 15 TO 30 MPH TO DIMINISH TOWARD LATE AFTERNOON. SUNDAY...COLD FOR MID MARCH WITH LIGHT NE WINDS SUPPORTIVE OF VERY COLD IN LOW LYING LOCATIONS IN THE WAPSI AND ROCK RIVER VALLEY/S. LOWS IN THE TEENS WITH SOME ISOLATED VALUES NEAR 10F POSSIBLE NORTH OF I-80 FOR LATER SHIFTS TO REASSESS. MONDAY AND TUESDAY...SURFACE HIGH TO MOVE EAST WITH WARMING TREND WITH HIGHS ABOUT 35 TO 43 ON MONDAY AND ABOUT 10 DEGREES WARMER ON TUESDAY. LIMITED MOISTURE SUPPORTS ONLY LOW TO VERY LOW POPS TUESDAY WITH NEXT UPPER DISTURBANCE AS GULF MOISTURE CLOSED AND LOW TRACK TO PASS TO NW OR OVER FAR NW WHICH NOT FAVORABLE FOR ANY RAIN OR SNOW. WINDS MAY BECOME GUSTY TUESDAY AHEAD OF NEXT SHORT WAVE. IF THIS SYSTEM SLOWS DOWN BY 6+ HOURS ALLOWING FOR MORE MOISTURE OR TRACKS FURTHER SE THEN HIGHER POPS MAY NEED TO BE ADDED. LOWS SHOULD STAY AROUND FREEZING. WEDNESDAY THROUGH FRIDAY...ANY PRECIPITATION TO END BY MID DAY WEDNESDAY WITH ZONAL FLOW SUPPORTING TEMPERATURES AT OR ABOVE NORMAL WITH A WARMING TREND THU/FRI. SOME LOCAL TOOLS BASED ON 850 TEMPS SUGGEST HIGHER TEMPS BY 5 TO 8+ DEGREES FOR LATER SHIFTS TO REASSESS. SOME HIGHS IN THE 60S ARE NOT UNREASONABLE IF TRENDS CONTINUE. LOWS IN THE 20S WITH 30S LIKELY ON FRIDAY MORNING. THIS WILL CONTINUE TO AID DRYING AND THAWING OF AREA SOILS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 821 PM CDT FRI MAR 14 2014 PATCHY MVFR CIGS MOVING THROUGH NORTHEAST IOWA AND NORTHERN ILLINOIS WILL DISSIPATE EARLY THIS EVENING. OTHERWISE VFR CONDITIONS WILL BE OVER THE AREA THROUGH SATURDAY AFTERNOON. WINDS WILL BECOME LIGHT OVERNIGHT AS A RIDGE OF HIGH PRESSURE MOVES THROUGH. SATURDAY LOW PRESSURE DEVELOPING OVER THE PLAINS WILL MOVE SOUTHEAST AND STRENGTHEN. THIS WILL INCREASING EASTERLY WINDS OVER THE REGION DURING THE DAY. THERE IS A LOW THREAT OF A RAIN/SNOW MIX DEVELOPING DURING THE LATE AFTERNOON NORTH OF HIGHWAY 30 BUT WITH THE DRY EASTERLY FLOW EXPECTED TO IMPEDE THE PROGRESS OF THE PRECIPITATION...IT WAS NOT MENTIONED IN THIS SET OF TAFS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...FLOOD WATCH THROUGH SATURDAY EVENING FOR HENRY IL-ROCK ISLAND. MO...NONE. && UPDATE...DLF SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...NICHOLS AVIATION...DLF
Hazardous weather outlook, Mar 14, 3:45 AM CDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 AM CDT FRI MAR 14 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-150845- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 345 AM CDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FEW AREA TRIBUTARY RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. THERE IS AN INCREASED POTENTIAL FOR ADDITIONAL BREAK-UP ICE JAMS ON AREA RIVERS DUE TO THE WARMER TEMPERATURES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...ANY REPORTS OF ICE JAMS WOULD BE GREATLY APPRECIATED. GROSS/ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:14 PM CDT | Flood Watch | DVN | Henry, Rock Island, Whiteside | 5 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.